Osaka Journal of Mathematics

On five dimensional Sasakian Lie algebras with trivial center

E. Loiudice and A. Lotta

Full-text: Open access


We show that every five-dimensional Sasakian Lie algebra with trivial center is $\varphi$-symmetric. Moreover starting from a particular Sasakian structure on the Lie group $SL(2,\mathbb{R})\times\text{Aff}(\mathbb{R})$ we obtain a family of contact metric $(k,\mu)$ structures whose Boeckx invariants assume all values less than $-1$.

Article information

Osaka J. Math., Volume 55, Number 1 (2018), 39-49.

First available in Project Euclid: 11 January 2018

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.) 22E60: Lie algebras of Lie groups {For the algebraic theory of Lie algebras, see 17Bxx}
Secondary: 53C30: Homogeneous manifolds [See also 14M15, 14M17, 32M10, 57T15] 53C35: Symmetric spaces [See also 32M15, 57T15]


Loiudice, E.; Lotta, A. On five dimensional Sasakian Lie algebras with trivial center. Osaka J. Math. 55 (2018), no. 1, 39--49.

Export citation


  • A. Andrada, A. Fino and L. Vezzoni: A class of Sasakian $5$-manifolds, Transform. Groups 14 (2009), 493–512.
  • D.E. Blair: Riemannian geometry of contact and symplectic manifolds, second edition, Progress in Mathematics 203, Birkhäuser, Boston Inc., Boston, MA, 2010.
  • E. Boeckx: A full classification of contact metric $(k,\mu)$-spaces, Illinois J. Math. 44 (2000), 212–219.
  • W.M. Boothby and H.C. Wang: On contact manifolds, Ann. of Math. (2) 68 (1958), 721–734.
  • G. Calvaruso and A. Fino: Five-dimensional $K$-contact Lie algebras, Monatsh. Math. 167 (2012), 35–59.
  • B. Cappelletti-Montano, A. Carriazo and V. Martí n-Molina: Sasaki-Einstein and paraSasaki-Einstein metrics from $(k, \mu)$-structures, J. Geom. Phys. 73 (2013), 20–36.
  • E. Heintze: On homogeneous manifolds of negative curvature, Math. Ann. 211 (1974), 23–34.
  • S. Kobayashi and K. Nomizu: Interscience Publishers John Willey & Sons, Inc., New York-London-Sydney, 1969.
  • K. Ogiue: On fiberings of almost contact manifolds, Kōdai Math. Sem. Rep. 17 (1965), 53–62.
  • M. Okumura: Some remarks on space with a certain contact structure, Töhoku Math. J. (2) 14 (1962), 135–145.
  • M.Y. Pang: The structure of Legendre foliations, Trans. Amer. Math. Soc. 320 (1990), 417–455.
  • T. Takahashi: Sasakian $\phi$-symmetric spaces, Töhoku Math. J. (2) 29 (1977), 91–113.